# SDR GTIA9700299

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 9080030002
- Condition: Malfunctioned
- Location: Rt Lavatory
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT LAV SMOKE ALARM ACTIVATED IN FLIGHT, NO SMOKE IN LAVATORY.  ALARM WAS TEMPORARILY SILENCED WHEN TEST SWITCH ACTIVATED, BUT THEN ALARM WAS CONSTANT.  DEFERED RT LAVATORY IAW MEL 26-7 DMI NR 00548 CAT 'C' DUE 5-29-97.  TRASH  CHECKED AND DOOR LOCKED.  REMOVED AND REPLACED SMOKE DETECTOR IAW DC9 MM 26-26.  OPS CHECK GOOD.  THIS CLEARS DMI NR 00548.  (M)
